## **AGENDA**

Casper City Council Work Session City Hall, Council Meeting Room Tuesday, October 24, 2017, 4:30 p.m.



	Presentation	Allotted	Beginning Time
1.	Executive Session - Personnel	10 min	4:30
2.	Budget Discussions (Carter Napier)	30 min	4:40
3.	Tax Increment Financing (Carter Napier, Pete Meyers)	20 min	5:10
4.	Eclipse Debrief (Carter Napier)	20 min	5:30
5.	Council Around the Table	45 min	5:50
6.	Executive Session – Personnel		6:35